Painful knee and leg

Went back to see the rheumatologist who diagnosed my fibro 18 months ago. I mentioned that my left leg and knee are painful and affecting my mobility but was putting it down toHughes or fibro. He examined me and said it looks like a knee problem and has sent me for an MRI. Salutary lesson for me - he said all too easy to think all my symptoms are down to what I already have rather than something new. So now waiting to see what the problem is and whether it can be fixed.

12 Replies

  • Sorry to hear that. My hubby has bad knees so I know what thats like. Hopefully you can get it pipped in the bud before it gets too bad. Hope it feels better soon. xx

  • Thanks. I've been told that I will need both knees replaced at some stage but not yet as I'm only 61. I've already had an arthroscopy on my right knee which was very successful so will wait and see what the consultant says. We're off on holiday for a few days so just hoping it won't be too painful. X

  • Hi there, I hope they get to the bottom of it for you, do let us know the outcome, best wishes. Mary F x

  • Thanks. X

  • Maybe it's just coincidence but I am having a lot of pain in both knees also.

    I've had X-rays done and they show slight thining of the bones but not much, so now I'm waiting for a DXA scan which will show the things that X-rays don't show.

    They have said it could be the start of Oesteoporosis.

    I'll keep you posted after the scan at the end of July.

  • Will be interested to hear the results. Looks like I have osteoarthritis.

  • Hi

    I also have been suffering from painful knees and leg muscles. Mine is thought to have been caused by taking Ramipril for my blood pressure! I stopped taking it and the problems have eased over about 4 months or so. I started taking Candersartan, this week, and after just one of these blood pressure tablets my legs and knees were hurting again! Needless to say I've stopped taking them.

    I'd sooner be able to ride my bike and lower my blood pressure that way than be confined to the house by disabling medication.

    The Ramipril also gave me a cough that stopped me singing in choirs and that cough has now gone.

    Best wishes.


  • Hi Dave, I am having the same problems and also take Ramipril and Nifedepine for blood pressure. Never thought about the meds being a problem! Are there any other alternatives do you know?

    Thanks, Monica

  • Hi Monica

    Well, I tried Candersatan and after just one tablet I was in agony in my legs walking up stairs, so I've stopped taking them. I hope the effect wears off soon.


  • Mine isn't medication related but I have had side effects of so many drugs I have tried. The prof told me that this is common with Hughes.

  • He told me that too.

  • Hi Panda 50

    I have terrible pains in my arms around my neck in my legs. I have knee problems anyway. How do they test for fybro as I am sure I have it .


You may also like...